# SDR IPXA2016062204922

- Difficulty date: June 22, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 26,780 hours, 17,818 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: MS25306222
- Condition: Arced
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT THE ODOR OF BURNING EMANATED FROM THE AIR CONDITIONING PACKS.  WE SHUTDOWN THE RT PACK AND THE BURNING ODOR DID NOT ABATE BUT CONTINUED WITH THE LT PACK, ONLY OPERATING.  RAN ENGINES AND PACKS TOGETHER AND ISOLATED FOR SEVERAL MINUTES.  COULD NOT DUPLICATE ODOR.  FOUND LT RUNWAY T/O LIGHT SWITCH ARCING AND MELTED.  REPLACED SWITCH IAW SWPM 20-83-11.  OPS CHECK GOOD.
